MAUDE Adverse Event Report: ETHICON INC. PDS PLUS SUTURE 30"(75CM) 6-0 VIO; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS SUTURE 30"(75CM) 6-0 VIO; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP127H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown child procedure on an unknown date and the suture was used.During usual manipulation with simple traction, the thread was cut.There were no adverse patient consequences reported.

Brand Name
PDS PLUS SUTURE 30"(75CM) 6-0 VIO
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9857608
Report Number2210968-2020-02245
Device Sequence Number11481819
Product Code NEW
UDI-Device Identifier10705031047907
UDI-Public10705031047907
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberPDP127H
Device Catalogue NumberPDP127H
Device Lot NumberMLM026
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/19/2020
Patient Sequence Number1
Patient Age6 YR